Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Undergoing treatment for TB in uterus, have small red bumps under jawline, above neck, near ears. What is the reason and solution?

Hi Doc, I am 29 yrs of age with 5 2 height and 50 kg weight. I was undergoing treatment for TB in my uterus (AKT 4 for 2 months and AKT 3 for 4 months). During that in the 3 or 4 month i got small red bumps or pimples under my jawline above neck near ears and around the collar bone and back. what could be the reason and the solution for the same Thanks.
Asked On : Thu, 16 Aug 2012
Answers:  1 Views:  138
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, Veena,
Thanks for query.
It seems that you might have lymphedenitis in neck and surrounding.
Most probably it might be T.B.Lymphadenitis as you got TB uterus.
Consult your doctor and confirm the diagnosis.If it is there nothing to be done as your TB treatment is continued.
Ok and bye.
Answered: Thu, 16 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor